# SDR SWAA2017062014508

- Difficulty date: June 14, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 34,389 hours, 20,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR  SIGN COVER MISSING.      R & R THE LIGHT ASSEMBLY IAW AMM.
